# SDR UIEA2015061600317

- Difficulty date: June 15, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 76723058
- Aircraft time: 75,082 hours, 23,715 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR CUT OUT FWD UPPER SECTION OF SEAL DEPRESSOR IS DAMAGED.  REPAIRED SEAL DEPRESSOR AS REQUIRED IAW SRM 53-00-15 REPAIR 1 & FORM 8110-.3 APPROVAL.
